# SDR HALA2018051600226

- Difficulty date: May 9, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 93,647 hours, 36,221 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Sparks
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN OPERATING THE L1 DOOR THERE ARE SPARKS COMING FROM THE SLOT WHERE THE YELLOW SAFETY PLACARD UNDERNEATH THE ARMING LEVER. OPERATED THE L1 DOOR ELECTRONICALLY AND MECHANICALLY SEVERAL TIMES.  DOOR OPERATES NORMALLY.  NO DEFECTS NOTED.  NO WIRING OR SURFACES PRESENT CAUSING SPARKING.   COULD NOT DUPLICATE OR IDENTIFY ANY CAUSE. OK FOR SERVICE
